Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 6, Pages 1280–1290 (Mi zvmmf8436)  

Calculation of the equations of a laminar boundary space layer by the method of integral relations

V. A. Bashkin

Moscow

Full text: PDF file (1146 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:6, 125–138

Bibliographic databases:

UDC: 517.9:532/533
MSC: Primary 76D10; Secondary 76M99
Received: 27.04.1967
Revised: 20.11.1967

Citation: V. A. Bashkin, “Calculation of the equations of a laminar boundary space layer by the method of integral relations”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968), 1280–1290; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 125–138

Citation in format AMSBIB
\Bibitem{Bas68}
\by V.~A.~Bashkin
\paper Calculation of the equations of a laminar boundary space layer by the method of integral relations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 6
\pages 1280--1290
\mathnet{http://mi.mathnet.ru/zvmmf8436}
\zmath{https://zbmath.org/?q=an:0207.26603}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 6
\pages 125--138
\crossref{https://doi.org/10.1016/0041-5553(68)90097-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8436
  • http://mi.mathnet.ru/eng/zvmmf/v8/i6/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:126
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021